# SDR ASAA0210146

- Difficulty date: June 7, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SPAR LUGS AT BS 1104, LEFT BUTTOCK LINE 45, RIGHT BUTTOCK LINE 45 CORRODED.  REPAIRED REAR SPAR LUGS PER EA.  (M)
